# SDR 8HBR20240909068

- Difficulty date: August 27, 2024
- Submitted: September 9, 2024
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N5318M
- Make and model: Cessna 152
- Aircraft serial: 15284529
- Aircraft time: 23,837 hours
- Engine: Lyc O235L2C
- Engine time: 495 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: M3827
- Part serial: NA
- Condition: Damaged
- Location: Magneto
- Part time: 495 hours
- Component: Magneto, Slick
- Component part number: 4381
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CAM GEAR WAS IMPROPERLY INSTALLED/SEATED DURING MANUFACTURE, WHICH CAUSED EXCESSIVE WEAR AND DAMAGE TO THE CAM GEAR DURING ROTATION AGAINST THE DISTRIBUTOR GEAR. THIS WAS THE FIRST 500HR INSPECTION SINCE THE MAGNETO WAS MANUFACTURED.
